Why do I have dark lines on my face on

Patient

Q: Why do I have dark lines on my face on each side going down?

Images: 
Why do I have dark lines on...-1
Doctor

A:   Hi,
Thank you for writing to us.

These seem to be due to vitamin deficiency or suntanning. You can try taking 1 tablet multivitamin for 1 month and also drink lots of water. Also, wash your face with a moisturizing soap several times a day.

If you are better after a week, then see a Doctor. Hope this helps you.

Related Q&A

Q: I abused Dust-Off computer duster because I was depressed. I huffed about 2 times. It was a short and then a long huf...

Q: Hello, can I take 5mg of diazapam after taking half a gram of cocaine?

Q: I have pure white discharge (vagina) for (minimum) 2 months consistently. It does not smell and it's creamy. This i...

Q: I haven't necessarily had much sexual activity in my life, as I could say that I've had sex less than 10 times. I rec...

Q: I'm looking for otc medicine for a clear, slightly brown, copious vaginal discharge. I plan to see a doctor if the pr...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews